# SDR GTIA2015101401386

- Difficulty date: October 14, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 38,270 hours, 18,335 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B

## Discrepancy

CABIN ALTTITUDE HIGH ADV INDICATION FOLLOWED BY EMERGENCY DESCENT, OXYGEN MASKS IN CABIN DEPLOYED.  R & R BOTH SAFETY VALVES, REF LP 358607-2.  R & R OUTFLOW VALVE LP 35608-2. PERFORMED OPS CHECK, REF LP 35607-1.
